Skip to Main Content

Proceedings of the American Mathematical Society

Published by the American Mathematical Society, the Proceedings of the American Mathematical Society (PROC) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6826 (online) ISSN 0002-9939 (print)

The 2020 MCQ for Proceedings of the American Mathematical Society is 0.85.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Convolution with affine arclength measures in the plane
HTML articles powered by AMS MathViewer

by Daniel M. Oberlin PDF
Proc. Amer. Math. Soc. 127 (1999), 3591-3592 Request permission

Abstract:

We obtain an estimate for the $L^{3/2,1}(\mathbb R^2)-L^3(\mathbb R^2)$ norm of a certain convolution operator.
References
  • Y. Choi, Convolution operators with affine arclength measures on plane curves, J. Korean Math. Soc. 36 (1999), 193–207.
  • S. W. Drury, Degenerate curves and harmonic analysis, Math. Proc. Cambridge Philos. Soc. 108 (1990), no. 1, 89–96. MR 1049762, DOI 10.1017/S0305004100068973
Similar Articles
  • Retrieve articles in Proceedings of the American Mathematical Society with MSC (1991): 42B15
  • Retrieve articles in all journals with MSC (1991): 42B15
Additional Information
  • Daniel M. Oberlin
  • Affiliation: Department of Mathematics, Florida State University, Tallahassee, Florida 32306-4510
  • Email: oberlin@math.fsu.edu
  • Received by editor(s): February 16, 1998
  • Published electronically: July 8, 1999
  • Additional Notes: The author was partially supported by a grant from the National Science Foundation
  • Communicated by: Christopher D. Sogge
  • © Copyright 1999 American Mathematical Society
  • Journal: Proc. Amer. Math. Soc. 127 (1999), 3591-3592
  • MSC (1991): Primary 42B15
  • DOI: https://doi.org/10.1090/S0002-9939-99-05462-3
  • MathSciNet review: 1690999